# SDR 2007FA0000100

- Difficulty date: December 4, 2006
- Submitted: February 1, 2007
- Operation: General aviation
- Aircraft: N777LP
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 719SA
- Engine: Garrtt TPE331*
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Part number: ART73
- Condition: Broken
- Location: Mlg
- Part time: 10,166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION FOR LANDING, A LOUD BANG WAS NOTICED BY THE PIVOT AND UNSAFE LIGHT STAYED ON.  AIRCRAFT WAS ROUTED TO MAINTENANCE AFTER LANDING.  MAINTENANCE FOUND ROD END ART -7E ON SHAFT HAD COME APART ANDALLOWED DOORS TO BECOME DISCONNECTED FROM ACTUATOR.  (SW15200706339)  (K)
